# SDR P5CA9700425

- Difficulty date: March 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- Engine: Pwa JT9D7A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 3 Engine
- Part time: 54,307 hours
- Stage of operation: TO
- Nature of condition: Y
- Precautionary procedure: C, D

## Discrepancy

NR 3 ENGINE COMPRESSOR STALLED ON TAKEOFF AT NAN 140 KTS, EGT PEGGED OUT HIGH.  REPLACED ENGINE PER POLAR AIR ENGINE CHANGE WORK CARDS.
